Vol. 210, No. 1, 2003

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 314: 1
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Nonlinear algebraic analysis of delta shock wave solutions to Burgers’ equation

J.-A. Marti

Vol. 210 (2003), No. 1, 165–187
Abstract

By means of three fundamental structures we can define, in a general way, a sheaf 𝒜 of differential algebras containing most of the special cases met in the theory of generalized functions.

A convenient choice of these structures permits us to study Burgers’ equation with δ-Dirac measure as initial data, and we can construct a generalized δ-shock wave as an approximate solution, self-similar to the initial data.

Milestones
Received: 30 June 1999
Published: 1 May 2003
Authors
J.-A. Marti
Département de Mathématiques et Informatique
Université Antilles-Guyane
97157 Pointe à Pitre
Guadeloupe
French West Indies)